Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2010 year

Disjointness of representations arising in harmonic analysis on the infinite-dimensional unitary group, Funct. Anal. Appl., 44 (2010), no. 2, 92-105. arXiv: 0805.2660

Authors: Gorin V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site